# SDR SWAA2017060514050

- Difficulty date: May 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 65,055 hours, 38,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Bs 778
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO TRACK CORRODED AT BS 778, BETWEEN LBL 17 TO 24.   REPAIRED CARGO TRACK IAW SRM.
